• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 29, Pages: 1-6

Original Article

A New Approach based on Triangular Functions for Solving N-dimensional Stochastic Differential Equations


In this article, we prepare a new numerical method based on triangular functions for solving n-dimensional stochastic ­differential equations. At first stochastic operational matrices of triangular functions are derived then n-­dimensional ­stochastic differential equations are solved recently. Convergence analysis and numerical examples are prepared to ­illustrate accuracy and efficiency of this approach.
Keywords: Brownian Motion, Itô Integral, N-dimensional Stochastic Differential Equations, Stochastic Operational Matrix, Triangular Functions


Subscribe now for latest articles and news.